# SDR REXA2012050100587

- Difficulty date: May 1, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 9147
- Aircraft time: 10,925 hours, 7,761 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Defective
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 12A EMER EXIT PRESSURE SQUELL.  REMOVED AND REPLACED OVERWING EMERGENCY EXIT SEAL AT 12A/B REF CRJ 900 AMM 52-21-07.  PRESSURIZED A/C, NO LEAKS DETECTED REF CRJ 900 AMM 52-00-00.
